Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:4 (2011) 381-390

 

Weighted Sharp Boundedness for Multilinear Commutators of

Singular Integral on Spaces of Homogeneous Type

Zhu Yusen and Liu Lanzhe

Department of Mathematics, Hunan University, Changsha, 410082,  P. R. China

 

 

Abstract. In this paper, we obtain sharp estimates for the multilinear commutators related  to the singular integral operator on the spaces of homogeneous  type. As an application, we obtain a weighted Lp (p>1) inequality and an L log L-type estimate for the  commutator.

 

2000 Mathematics Subject Classification: 42B20, 42B25.

Keywords:  Multilinear commutator, singular integral operator, space of homogeneous  type, BMO, sharp inequality.

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013